# SDR USAA001766

- Difficulty date: October 16, 2000
- Submitted: December 29, 2000
- Operation: Air carrier
- Aircraft: N628AU
- Make and model: Boeing 757-2B7
- Aircraft serial: 27806
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 365
- Part time: 20,870 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND BEAM CORRODED 1 INCH BY 1 INCH IN 3 PLACES, FLOORBEAM INTERCOSTAL STATION 365 TO 377.7, RBL 63.  INSTALLED NEW FLOORBEAM/INTERCOSTAL PER SRM 51-40-02.  (M)
